# SDR ABXA9600054

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 56453323
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED STATIONS 920-940 AREA BELOW CENTER FLOOR TRACK HAS CORROSION.  REPAIRED PRESSURE PANEL AT XCW 0.0, FUSELAGE STATIONS 920-940 IAW ABX REA D853-12711MR.
